# SDR AALA202406212295

- Difficulty date: May 8, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 36,999 hours, 15,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: D5392408320090
- Condition: Worn
- Location: Frs 23-24 S32l
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL FORK END FITTING WORN ALLOWING CONTACT BETWEEN FITTING BOLT AND STRUCTURE, BETWEEN FR 23 AND FR 24 AT+Y1292, BETWEEN S32L AND S33L. REPLACED LEFT HAND LATERAL FORK END FITTING PER EA 354516.
